# SDR MALA060503

- Difficulty date: August 4, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 21,813 hours, 24,210 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CALL LIGHT ON PILOTS OVERHEAD PANEL WAS INOP WHEN EMERGENCY CALL BUTTON WAS PUSHED.  LAMP TEST OK.  FOUND WIRE RY63-24 CHAFED ALMOST THROUGH.  REPLACED WIRE RY63-24 FROM CONNECTOR 91VPP9 TO RESISTOR 10RY.
